# SDR AALA202407108931

- Difficulty date: June 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D53135051200
- Condition: Worn
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME CORNER HAS ELONGATED / WORN FASTENER HOLE AT FR 16 LEFT BETWEEN Z1590 AND Z1330. REPAIRED FRAME CORNER PER EA 354355.
